# SDR FDEA202504070574

- Difficulty date: April 7, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 78,320 hours, 19,269 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA37962
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT ON TRIM OUT CRACK AREA ON RIGHT HAND NOSE   LANDING GEAR TRUNNION FITTING FOUND EXISTING 03 EA CRACK ON CHORD APPROXIMATELY   0.3" LENGTH AS MARKED AT STATION 583. CRACKED CHORD (LONGERON) AT RIGHT HAND NOSE LANDING GEAR TRUNNION FITTING   REMOVED AND REPLACED BETWEEN STATION 546 TO STATION 595 X = -24.00. CHORD   (LONGERON) FABRICATED PER DOUGLAS DRAWING ACA 3796 REVISION A, REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
